Vol. 11, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Small data global regularity for half-wave maps

Joachim Krieger and Yannick Sire

Vol. 11 (2018), No. 3, 661–682
Abstract

We formulate the half-wave maps problem with target S2 and prove global regularity in sufficiently high spatial dimensions for a class of small critical data in Besov spaces.

Keywords
wave equation, fractional wave maps, half-wave maps, Besov spaces, global regularity
Mathematical Subject Classification 2010
Primary: 35L05, 35B40, 35A01
Milestones
Received: 22 October 2016
Revised: 17 May 2017
Accepted: 23 September 2017
Published: 22 November 2017
Authors
Joachim Krieger
Bâtiment des Mathématiques
EPFL
Lausanne
Switzerland
Yannick Sire
Department of Mathematics
Johns Hopkins University
Baltimore, MD
United States